# SDR SWIA971715

- Difficulty date: February 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Engine: Pwa PW118B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Aux System
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AUXILLARY GENERATORS NUMBER ONE AND NUMBER TWO BOTH FAILED IN FLIGHT, WOULD NOT RESET.  RETURNED TO LAX.  RAN ENGINES, FOUND RIGHT AUXILLARY GENERATOR WORKING NORMAL.
